Alert archive / Georgia / Flash Flood Warnings in 2013

Flash Flood Warning 3, NWS Tallahassee, FL

February 11, 2013Early County, Miller County, Georgia

NWS Tallahassee, FL issued this flash flood warning at Feb 11, 2013, 12:37 PM EST for Early County, Miller County, Georgia. It was in force for 113 min. 2 reports came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Feb 11, 2013, 12:37 PM EST (17:37 UTC)
Expired
Feb 11, 2013, 2:30 PM EST
In force
113 min
Issued by
NWS Tallahassee, FL
Area
Storm-based polygon
Flood severity
None

Counties Early County, GA, Miller County, GA

What was reported inside it

TimeReportWhereRemark
Feb 11, 2:09 PM ESTFLASH FLOOD5 Nnw Colquitt, GASEVERAL ROADS CLOSED DUE TO FLOODING NORTH OF COLQUITT TO THE EAST OF US HIGHWAY 27 AND STATE HIGHWAY 45. TIME OF EVENT ESTIMATED BY RADAR.
Feb 11, 2:30 PM ESTHEAVY RAIN 8.992 S Columbia, GAMEASURED AT THE CHATTAHOOCHEE RIVER GAUGE AT GEORGE W ANDREWS LOCK AND DAM. STORM TOTAL SO FAR.

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this flash flood warning; the first came 92 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Tallahassee Rgnl, FL (KTLH), launched 12:00Z, 5.6 hours before the alert went out and 115 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Tallahassee Rgnl, FL at 12:00Z on 2013-02-11Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Tallahassee Rgnl, FL at 12:00Z on 2013-02-11The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 357 square meters per square second.1939587897Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
753 m above ground
0-6 km bulk shear
56 kt
0-1 km storm-relative helicity
357 m²/s²
0-3 km storm-relative helicity
346 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

930 
WGUS52 KTAE 111737
FFWTAE
GAC099-201-111930-
/O.NEW.KTAE.FF.W.0003.130211T1737Z-130211T1930Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/

BULLETIN - EAS ACTIVATION REQUESTED
FLASH FLOOD WARNING
NATIONAL WEATHER SERVICE TALLAHASSEE FL
1237 PM EST MON FEB 11 2013

THE NATIONAL WEATHER SERVICE IN TALLAHASSEE HAS ISSUED A

* FLASH FLOOD WARNING FOR...
  CENTRAL EARLY COUNTY IN SOUTHWEST GEORGIA...
  NORTHWESTERN MILLER COUNTY IN SOUTHWEST GEORGIA...

* UNTIL 230 PM EST

* AT 1227 PM EST...THE NATIONAL WEATHER SERVICE HAS DETECTED VERY    
  HEAVY RAIN FROM A THUNDERSTORM ACROSS EARLY COUNTY GEORGIA.        
  FLOODING HAS BEEN REPORTED SOUTH OF BLAKELY ON HIGHWAY 27. AFTER   
  HEAVY RAINFALL THIS MORNING...THE ADDITIONAL RAINFALL IS LIKELY TO 
  INCREASE THE POTENTIAL FOR FLASH FLOODING INTO THE AFTERNOON HOURS.

* LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO            
  SAWHATCHEE...ROCK HILL...DAMASCUS...HILTON...HENTOWN...            
  DOUGLASVILLE...COLQUITT...CUBA AND CENTERVILLE.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

MOST FLOOD DEATHS OCCUR IN AUTOMOBILES. WHEN ENCOUNTERING FLOODED 
ROADS. MAKE THE SMART CHOICE. TURN AROUND DON'T DROWN.

&&

LAT...LON 3138 8464 3114 8464 3115 8508 3117 8510
      3120 8511 3123 8510 3128 8512 3129 8509
      3132 8508 3133 8506

$$

38-GODSEY
1 follow-up statement
648 
WGUS72 KTAE 111826
FFSTAE

FLASH FLOOD STATEMENT
NATIONAL WEATHER SERVICE TALLAHASSEE FL
126 PM EST MON FEB 11 2013

GAC099-201-111930-
/O.CON.KTAE.FF.W.0003.000000T0000Z-130211T1930Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
MILLER GA-EARLY GA-
126 PM EST MON FEB 11 2013

...A FLASH FLOOD WARNING REMAINS IN EFFECT UNTIL 230 PM EST FOR
CENTRAL EARLY AND NORTHWESTERN MILLER COUNTIES...

AT 118 PM EST...NATIONAL WEATHER SERVICE DOPPLER RADAR SHOWED 
ANOTHER AREA OF STRONG AND SLOW MOVING THUNDERSTORMS APPROACHING 
SOUTHERN EARLY COUNTY AND WESTERN MILLER COUNTY. 

AN ADDITIONAL 1 TO 2 INCHES OF RAIN IS EXPECTED WITH THIS CLUSTER
OF STORMS...LIKELY INCREASING THE POTENTIAL FOR ADDITIONAL FLASH 
FLOODING ACROSS THE WARNED AREA. 

LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO SAWHATCHEE...
ROCK HILL...DAMASCUS...COLQUITT...CUBA AND CENTERVILLE.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

MOST FLOOD DEATHS OCCUR IN AUTOMOBILES. WHEN ENCOUNTERING FLOODED 
ROADS. MAKE THE SMART CHOICE. TURN AROUND DON'T DROWN.

&&

LAT...LON 3138 8464 3114 8464 3115 8508 3117 8510
      3120 8511 3123 8510 3128 8512 3129 8509
      3132 8508 3133 8506

$$

38-GODSEY

What forecasters said that day

The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Tallahassee, FL wrote its last area forecast discussion before this flash flood warning went out at Feb 11, 9:30 AM EST, 3 hours 7 minutes earlier.

Area forecast discussion, Feb 11, 9:30 AM EST, 3 hours 7 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE TALLAHASSEE FL
930 AM EST Mon Feb 11 2013

.MESOSCALE UPDATE [through this Afternoon]...
Numerous showers and thunderstorms continue to develop along a
composite outflow boundary from near the Alabama-Florida border ENE
towards Albany, GA (KABY). The outflow boundary roughly establishes
the southward extent of a shallow cold pool that developed due to
abundant overnight convection. The cold pool appears to be about
2000 feet deep examining the BMX 12z sounding. 13z SPC mesoanalysis
(objective RUC analysis) indicates an elongated area of deep
moisture convergence along the outflow boundary, with a maximum in
west-southwesterly low-level moisture transport centered right over
SE Alabama. These moisture transport vectors, and thus the LLJ are
close to being boundary-parallel, which from a pattern recognition
standpoint is a classic setup for flash flooding. Given recent
reports with rainfall totals as high as 8 inches in some of our SE
Alabama zones, and the likelihood of additional heavy rainfall
through the day, we are becoming increasingly concerned about a
significant flash flooding event in those areas.

One additional concern is whether or not training echoes will
develop south with time - more into the I-10 corridor of the Florida
Panhandle. The HRRR supports this idea by afternoon, and therefore
the next decision to be made with respect to the Flash Flood Watch
will be whether or not to expand it south.

Once a decision is made (prior to 1530z) regarding additional
expansion of the FFA, we will likely ratchet up the wording in both
the existing portion of the FFA (where flooding is already
occurring) as well as the HWO.

There will still be the potential for isolated severe thunderstorms,
as mesoanalysis shows around 1000 j/kg of MLCAPE with around 50
knots of effective shear. However, the best severe weather potential
would probably be in the warm sector away from the training storms
that are anchored near the outflow boundary.

&&

.NEAR TERM [Tonight]...
With front sagging towards  N FL tonight and likely stalling, it
will be a wet night however there should be a lull in development of
storms as we will be in relatively more stable air. may be some fog
development ahead of boundary.

&&

.SHORT TERM [Tuesday Through Wednesday]...
The large scale long wave pattern commence with a trough over NE
states and adjacent Canada with axis down ern seaboard and another
trough over Central and srn plains with low developing over TX.
Upper high anchored over Srn Gulf of Mex. At surface, low Canadian
Maritimes with cold front SSW down extreme wrn Atlc remaining
quasi-stnry across fl portion of CWA and into nrn gulf of Mex as
it gets caught in the upper level SW flow ahead of upstream
trough. With several impulses moving rapidly thru SE region in
strong divergent WSW mid/upper flow downstream of upper
trough/low, the primary concern will be locally heavy rainfall
through the period.

During Tuesday, the Ern low will move across New England while
Plains low likely opens up into a wave late TUES night. At
surface, low forms in Srn Plains and then moves ENE along Nrn Gulf
to LA Tues eve then inland to Srn AL at night with cold front
lifting NWD back i-10 corridor then to GA/AL border. Initially this
translates to increasing overrunning/isentropic lift spreading ewd.
As low lifts further newd, front dragged back SEWD across our area.

As far as severe wx, best shot will be Tues night. The proximity of
the surface low and proximity of front and upper features will favor
a strongly sheared environment. Key factor is where front actually
sets up. As SPC noted limiting factor may be development of multiple
thunderstorm clusters which would retard nwd movement of MT airmass
so best chances for strong to severe convection will be near
Panhandle coast where dew points in the mid-upper 60s are forecast.
North of front, more elevated tstms would favor hail while south of
front with strong deep layer shear, more surface based storms with
super cells/damaging wind and even an isold tornado cant be
discounted. GFS and Nam both show 0-6 KM shear of near 70 kt over
SE AL and 60kt over Panhandle at 12z Wed. SPC has placed area in
5% severe prob for Tues night and suspect this will be raised before
Tues night.

On Wed morning, low across Central GA  with cold front bisecting CWA.
Several shortwaves move across region to push front SEWD. pops
remain especially on high side to begin the day. Chance of
strong to isold severe storms remain especially in warm sector where
deep shear will battle limited buoyancy for control. By end of
period, low races newd, cold front dragged SEWD of CWA with drier
air beginning to enter NW third of CWA.  Total STP rainfall amounts
through Wed could easily average 3 to 4 inches with isolated 5
inches totals especially Nrn tier counties so flooding concerns will
be closely monitored.

&&

.LONG TERM [Wednesday Night through Sunday]...
The long term forecast is now a little more uncertain due to the
slower progression of the upper level system seen in the 12z model
cycle. The 00z Euro was weighted heavier in today's long term
forecast, so should the slower progression of the 12z GFS pan out,
unsettled weather could continue into Thursday before the Eastern
CONUS pattern amplifies enough to kick out the frontal boundary
that had been in place across the region. Model guidance, however,
is in reasonably good agreement, that with the amplification of
the pattern late in the period (Fri-Sun), that cooler than normal
weather will be returning to the region. The GFS is much more
amplified and colder indicating lows potentially in the low to mid
20s by Sunday morning. Both the 10/00z and 10/12z Euro are less
intense with the incoming cooler airmass, so weighted the forecast
in this direction, which still produces well below normal
temperatures by Sunday.

&&

.AVIATION...
[Through 12Z Tuesday] This forecast will be an unsettled one with
periods of showers and thunderstorms. These will be most frequent
across DHN and ABY, but gradually develop southeast to impact the
remaining terminals as a cold front approaches from the northwest.
MVFR conditions will prevail for the most part, with periods of
IFR early this morning and again overnight. South to southwest
winds will be gusty today at all of the terminals with gusts to
around 20 kt. Gusts is TS will be higher. Finally, incoming data
from the KTAE 12Z upper air sounding indicated 40-kt winds at
around 1500 ft and this was supported by the KTLH and KEVX WAD
wind profile data. We included a LLWS group at TLH and ECP
accordingly.

&&

.MARINE...
Based on latest buoys, Small craft advisory will be allowed to drop
across the western waters with this package Winds will remain below
headline criteria despite occasional storms until Wednesday when an
area of low pressure will move across the Gulf. Winds will increase
to near advisory levels at this time. Winds will shift to offshore
on Thursday and then diminish into the weekend.

&&

.FIRE WEATHER...
A cold front will settle south across the forecast area from
northwest to southeast today into tonight. This front will then
return inland as a warm front on Tuesday as a low pressure system
tracks from the north central Gulf of Mexico northeast across the
southeastern states. This low will finally drag a stronger cold
front across the region on Wednesday. Drier air will arrive behind
this front for later in the work week. However, temperatures will
also be much cooler which will keep relative humidities above
critical values.

&&

.HYDROLOGY...
Overnight, some of the flashier rivers across SE AL has shown
notable rises and need to be monitored in case a river flood product
is necessary later today. Expect 2 to 4 inches of rain across the
region starting through Wednesday with the heaviest totals
across Southern Alabama and Georgia. Isolated higher totals up to 5
inches are possible. Widespread flooding is not anticipated.
However, rises on rivers are anticipated with this rainfall,
particularly further to the north where the combination of local
runoff and routed upstream flows lead to a few locations reaching
minor flood stage later this week.

&&

.PRELIMINARY POINT TEMPS/POPS...
Tallahassee   77  57  66  58  69 / 70  60  60  80  80
Panama City   74  58  65  57  67 / 80  60  60  90  80
Dothan        73  53  62  55  61 /100  80  80  90  80
Albany        73  52  60  54  67 /100  80  80  90  80
Valdosta      78  54  63  55  69 / 70  60  50  80  70
Cross City    78  57  73  56  72 / 20  40  30  70  70
Apalachicola  72  60  66  60  67 / 60  50  50  80  80

&&

.TAE WATCHES/WARNINGS/ADVISORIES...
FL...None.
GA...FLASH FLOOD WATCH through Tuesday morning for Baker-Calhoun-
     Clay-Dougherty-Early-Lee-Miller-Quitman-Randolph-Terrell.
AL...FLASH FLOOD WATCH through late tonight for Coffee-Dale-Geneva-
     Henry-Houston.
GM...None.

&&

MESOSCALE UPDATE...Lamers
NEAR TERM...Wool
SHORT TERM...Block
LONG TERM...Godsey
AVIATION...Wool
MARINE...Block
FIRE WEATHER...Wool
HYDROLOGY...Block
Hazardous weather outlook, Feb 11, 9:55 AM EST, 2 hours 42 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE TALLAHASSEE FL
955 AM EST MON FEB 11 2013

ALZ065>069-FLZ007>019-026>029-034-108-112-114-115-118-127-128-134-
GAZ120>131-142>148-155>161-GMZ730-750-755-765-770-775-121130-
COFFEE-DALE-HENRY-GENEVA-HOUSTON-INLAND WALTON-CENTRAL WALTON-
HOLMES-WASHINGTON-JACKSON-INLAND BAY-CALHOUN-INLAND GULF-
INLAND FRANKLIN-GADSDEN-LEON-INLAND JEFFERSON-MADISON-LIBERTY-
INLAND WAKULLA-INLAND TAYLOR-LAFAYETTE-INLAND DIXIE-SOUTH WALTON-
COASTAL BAY-COASTAL GULF-COASTAL FRANKLIN-COASTAL JEFFERSON-
COASTAL WAKULLA-COASTAL TAYLOR-COASTAL DIXIE-QUITMAN-CLAY-
RANDOLPH-TERRELL-DOUGHERTY-LEE-WORTH-TURNER-TIFT-BEN HILL-IRWIN-
EARLY-MILLER-BAKER-MITCHELL-COLQUITT-COOK-BERRIEN-SEMINOLE-
DECATUR-GRADY-THOMAS-BROOKS-LOWNDES-LANIER-
APALACHEE BAY OR COASTAL WATERS FROM KEATON BEACH TO OCHLOCKONEE
RIVER FL OUT TO 20 NM-
COASTAL WATERS FROM APALACHICOLA TO DESTIN FL OUT 20 NM-
COASTAL WATERS FROM  OCHLOCKONEE RIVER TO APALACHICOLA FL OUT TO
20 NM-
COASTAL WATERS FROM  SUWANNEE RIVER TO KEATON BEACH OUT 20 NM-
WATERS FROM APALACHICOLA TO DESTIN FL FROM 20 TO 60 NM-
WATERS FROM  SUWANNEE RIVER TO APALACHICOLA FL FROM 20 TO 60 NM-
955 AM EST MON FEB 11 2013 /855 AM CST MON FEB 11 2013/

THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTHEAST ALABAMA...
SOUTHWEST AND SOUTH CENTRAL GEORGIA...AND THE FLORIDA BIG BEND
AND PANHANDLE...AND ADJACENT COASTAL WATERS.

.DAY ONE...TODAY AND TONIGHT...

HEAVY RAINFALL IS EXPECTED TO CONTINUE NEAR A STALLED BOUNDARY TODAY
AND THIS EVENING...ESPECIALLY FROM NEAR THE FLORIDA-ALABAMA BORDER
...TO AROUND OR JUST SOUTH OF ALBANY GEORGIA. GIVEN HEAVY RAINFALL
THAT HAS ALREADY OCCURRED OVERNIGHT...FLASH FLOODING WILL BE
POSSIBLE IN THESE AREAS...AND THERE IS INCREASING CONCERN FOR A
SIGNIFICANT FLASH FLOODING EVENT IN PARTS OF SOUTHEAST ALABAMA.
PEOPLE IN THAT AREA ARE URGED TO MONITOR THE WEATHER SITUATION FOR
THE REMAINDER OF THE DAY.

ISOLATED SEVERE WEATHER WILL REMAIN POSSIBLE TODAY...ESPECIALLY
SOUTH OF THE STALLED BOUNDARY OVER THE WESTERN FLORIDA PANHANDLE.
DAMAGING WINDS AND AN ISOLATED TORNADO WOULD BE THE MAIN THREATS.

.DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY...

STRONG TO POSSIBLY SEVERE STORMS AS WELL AS PERIODS OF HEAVY
RAINFALL ARE POSSIBLE TUESDAY INTO WEDNESDAY. STORM TOTAL RAINFALL
OF 3 TO 5 INCHES IS FORECAST ACROSS NORTHERN PORTIONS OF THE
FORECAST AREA WITH LOCALLY HIGHER AMOUNTS POSSIBLE. THESE TOTALS
COULD LEAD TO LOCALIZED FLOODING AND EVEN POTENTIAL RIVERINE
FLOODING LATER IN THE WEEK. FINALLY...ANOTHER PERIOD OF ADVISORY
LEVEL WINDS AND SEAS IS EXPECTED TUESDAY NIGHT INTO WEDNESDAY AS
THE LOW PASSES NORTH OF THE MARINE AREA.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION MAY BE NEEDED TODAY. SPOTTERS ARE REQUESTED TO
SELF ACTIVATE IF WATCHES OR WARNINGS ARE ISSUED FOR THEIR AREA.
RAINFALL AND FLOODING REPORTS WOULD BE APPRECIATED.

08/RB

In the hours before

Local storm report, Feb 11, 8:09 AM EST, 4 hours 28 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TALLAHASSEE FL
809 AM EST MON FEB 11 2013

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0800 AM     HEAVY RAIN       GENEVA                  31.04N 85.88W
02/11/2013  M5.00 INCH       GENEVA             AL   TRAINED SPOTTER

            SINCE 9 PM LAST NIGHT...APPROX A 10 HR TOTAL.

0800 AM     HEAVY RAIN       WICKSBURG               31.21N 85.62W
02/11/2013  E6.00 INCH       HOUSTON            AL   PUBLIC

            STILL RAINING. TOTAL SO FAR.

0800 AM     HEAVY RAIN       PAXTON                  30.98N 86.30W
02/11/2013  E2.75 INCH       WALTON             FL   PUBLIC

            TOTAL SO FAR.

&&

08-LAMERS
Local storm report, Feb 11, 8:17 AM EST, 4 hours 20 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TALLAHASSEE FL
817 AM EST MON FEB 11 2013

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0700 AM     HEAVY RAIN       CEDAR SPRINGS           31.18N 85.04W
02/11/2013  M3.76 INCH       EARLY              GA   MESONET

            RAINFALL TOTAL SO FAR.

0700 AM     HEAVY RAIN       SELLERSVILLE            31.13N 86.00W
02/11/2013  M5.72 INCH       GENEVA             AL   MESONET

            RAINFALL TOTAL SO FAR.

0700 AM     HEAVY RAIN       2 NW WICKSBURG          31.23N 85.65W
02/11/2013  M5.21 INCH       HOUSTON            AL   MESONET

            RAINFALL TOTAL SO FAR.

0800 AM     HEAVY RAIN       CAIRNS AAF              31.28N 85.71W
02/11/2013  M4.27 INCH       DALE               AL   AWOS

            TOTAL FROM ABOUT 8 PM LAST NIGHT TO 7 AM THIS MORNING.

0800 AM     HEAVY RAIN       LOWE ARMY HELIPORT      31.36N 85.75W
02/11/2013  M2.99 INCH       DALE               AL   AWOS

            TOTAL FROM ABOUT 8 PM LAST NIGHT TO 7 AM THIS MORNING.

&&

08-LAMERS
Local storm report, Feb 11, 9:18 AM EST, 3 hours 19 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TALLAHASSEE FL
918 AM EST MON FEB 11 2013

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0917 AM     HEAVY RAIN       GENEVA                  31.04N 85.88W
02/11/2013  M8.25 INCH       GENEVA             AL   TRAINED SPOTTER

            UPDATE TO A PREVIOUS REPORT. SPOTTER MEASURED 3.25 INCHES
            OF RAIN IN THE PAST TWO HOURS...BRINGING THE TOTAL SINCE
            LAST EVENING TO 8.25 INCHES.

&&

08-LAMERS
Local storm report, Feb 11, 9:35 AM EST, 3 hours 2 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TALLAHASSEE FL
935 AM EST MON FEB 11 2013

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0927 AM     FLASH FLOOD      MALVERN                 31.14N 85.52W
02/11/2013                   GENEVA             AL   EMERGENCY MNGR

            WATER IN HOMES ON COLLEGE STREET.

0927 AM     FLASH FLOOD      GENEVA                  31.04N 85.88W
02/11/2013                   GENEVA             AL   EMERGENCY MNGR

            8 FEET OF WATER IN THE BASEMENT OF WIREGRASS HOSPITAL.
            ALSO STANDING WATER 2-4 INCHES IN STREETS AROUND
            DOWNTOWN. NUMEROUS ROADS CLOSED AROUND THE COUNTY.

0920 AM     FLASH FLOOD      DOTHAN                  31.22N 85.39W
02/11/2013                   HOUSTON            AL   PUBLIC

            WATER INTO GARAGE OF RESIDENCE IN LAVOR HILLS SUBDIVISION
            IN DOTHAN. FLOODING OF LOW LYING AREAS AND SOME ROADS
            ONGOING.

&&

JSE
Local storm report, Feb 11, 12:24 PM EST, 13 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TALLAHASSEE FL
1224 PM EST MON FEB 11 2013

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1216 PM     HEAVY RAIN       1 WNW DOTHAN            31.23N 85.41W
02/11/2013  M8.42 INCH       HOUSTON            AL   PUBLIC

            8.42 INCHES OF RAINFALL COLLECTED JUST OUTSIDE DOTHAN,
            AL. SINCE 9PM SUNDAY NIGHT.

1222 PM     HEAVY RAIN       1 WNW DOTHAN            31.23N 85.41W
02/11/2013  M8.42 INCH       HOUSTON            AL   PUBLIC

            8.42 INCHES OF RAIN COLLECTED SINCE SUNDAY AT 9PM.

&&

TIFFANY.HERSEY

The office that day

Everything else NWS Tallahassee, FL issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Feb 10, 9:37 PM ESTSevere Thunderstorm WarningTAEClay, Early38 min
Feb 10, 10:03 PM ESTSevere Thunderstorm WarningTAEBaker, Calhoun, Clay, Early27 min
Feb 10, 10:30 PM ESTSpecial Weather StatementTAEBaker, Calhoun30 min
Feb 11, 2:02 AM ESTTornado WarningTAEEarly, Seminole28 min
Feb 11, 6:16 AM ESTFlash Flood WatchTAEBaker, Ben Hill, Calhoun, Clay, Dougherty, Early and 10 more48 hr
Feb 11, 10:52 AM ESTAreal Flood AdvisoryTAEBaker, Calhoun, Dougherty, Early, Miller, Seminole3 hr
Feb 11, 11:52 AM ESTAreal Flood AdvisoryTAEBen Hill, Irwin, Tift, Turner, Worth3 hr
Feb 11, 11:56 AM ESTAreal Flood AdvisoryTAEClay, Lee, Randolph, Terrell3 hr
Feb 11, 1:00 PM ESTRiver Flood WarningTAELee69 hr
Feb 11, 1:39 PM ESTAreal Flood AdvisoryTAEBaker, Dougherty111 min
Feb 11, 1:50 PM ESTSevere Thunderstorm WarningTAEEarly, Miller, Seminole40 min
Feb 11, 2:36 PM ESTAreal Flood AdvisoryTAEDecatur, Miller, Seminole114 min

Nearby

Flash Flood Warnings in Georgia, 2013Every flash flood warning in 2013

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive.